# SDR HALA2021041900067

- Difficulty date: April 16, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 31,193 hours, 4,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 FUSELAGE SKIN CORRODED AT LWR SIDE OF AFT LAV FWD EXHAUST PORT. CORRECTIVE ACTION: BLENDED AND CHECKED LIMITS PER A330 SRM 53-41-11. REMOVED CORROSION. REMOVED .008. REMAINING SKIN THICKNESS IS .090 WITHIN LIMITS PER A330 SRM 53- 41-11. PERFORMED UT. PRIMED, AND PAINTED AREA. (1783501)
